# SDR 95ZZZX5922

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74128
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0148
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 9010443
- Condition: Broken
- Location: Wing Attach
- Part time: 3,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INVESTIGATING WING BOLTS PER AGAC SB 185, RT WING AFT SHOULDER BOLT FOUND BROKEN.
